Benadryl Allergy Childrens Cetirizine Solution, 100ml


Helps relive your child of the symptoms associated with hay fever and other allergies.


£5.80

10 in stock

Qty:
Compare
Helps relive your child of the symptoms associated with hay fever and other allergies.

Benadryl Allergy Childrens Solution

Benadryl Allergy Syrup offers daily relief for children from the symptoms of hay fever and other allergic conditions such as pet, skin and dust allergies. This syrup helps fight symptoms such as, a runny nose, sneezing, itchy eyes, hives and skin rashes. Sugar and colour free. Suitable from 2 years onwards.

Suffering from hay fever and year-round allergies such as dust or pet allergies. It can also be used to treat the symptoms of urticaria, also known as hives, where the skin looks blotchy, with white raised wheals (bumps) surrounded by redness. Benadryl Allergy Childrens Cetirizine Solution contains cetirizine dihydrochloride which is an antihistamine that helps relieve allergy symptoms associated with the above conditions, such as sneezing, runny nose, watery eyes and skin rashes.

Patient information leaflet

 

Brand

BENADRYL

Brand

How To Use

Dosage: For oral use

  • Not to be used by children under the age of 2
  • Children aged 2 – 6 years: One 2.5 ml spoonful in the morning and one 2.5 ml spoonful in the evening.
  • Children aged 6 – 12 years: One 5 ml spoonful in the morning and one 5 ml spoonful in the evening.
  • Children aged 12 and over: Two 5 ml spoonfuls to be taken once a day.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

warnings 

  • Do not take if you have ever had a bad reaction to any of the ingredients in this product, or any other antihistamine.
  • If you have ever had kidney problems, speak to your doctor or pharmacist before using this product.
  • The solution does not normally cause drowsiness. However, individuals can react differently to treatment.
  • The allergy solution includes Methyl Parahydroxyhenzoate (E218) and Propyl Parahydroxybenzoate (E216), which may cause allergic reactions (which can sometimes be delayed)
  • This product contains 3.15g of Sorbitol per dose, a source of 0.8g of fructose, and therefore patients with hereditary problems of fructose intolerance should not take this medication.

Always read the leaflet enclosed with the medication before use.

Ingredients

Cetirizine Dihydrochloride, Sorbitol (E420), Methylparahydroxybenzoate (E218), Propylparahydroxybenzoate (E216)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller